# SDR AALA2009062200002

- Difficulty date: June 22, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984002
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EXIT SIGN AT AFT LAVATORY RIGHT HAND SIDE DOOR LEVEL MISSING LENS.  REPLACED LENS FOR EXIT SIGN AT AFT LAVATORY RIGHT SIDE DOOR LEVEL.
